# SDR IPXA2016072806430

- Difficulty date: July 21, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 34,925 hours, 16,245 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141N991037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, FORWARD ACCESSORY COMPARTMENT, CLIP CRACKED AT BLO STA 270.5 ABOVE NLG WELL REPLACED CLIP.
